# SDR CA970910014

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2550 · Cargo Compartments
- Part: Lever
- Part number: 864
- Condition: Jammed
- Location: Cargo Hook
- Part time: 185 hours
- Component: Siren, S16096
- Stage of operation: HO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CARGO HOOK WOULD NOT RELEASE ELECTRICALLY OR MANUALLY.  THE LOCKING MECHANISM WOULD NOT ROTATE WITHIN THE ASSEMBLY ALTHOUGH THE SOLENOID, HEARD CLICKING RELEASING THE TORQUE ON THE RELEASE LEVER BUSHING THRU BOLT, ALLOWED THE HOOK TO WORK PROPERLY.  MISMACHINED PARTS, EITHER THE LEVER FULCRUM IS TOO WIDE OR ITS BUSHING NOT WIDE ENOUGH ALLOWING THE SIDE PLATE TO CLAMP IT SOLID.  PART TC:  30.
